Full 2-Convexity in Bochner $\bf L^p$-Spaces
Lin, Pei-Kee
Rocky Mountain J. Math., Tome 21 (1991) no. 4, p. 1071-1081 / Harvested from Project Euclid
Publié le : 1991-09-14
Classification: 
@article{1181072930,
     author = {Lin, Pei-Kee},
     title = {Full 2-Convexity in Bochner $\bf L^p$-Spaces},
     journal = {Rocky Mountain J. Math.},
     volume = {21},
     number = {4},
     year = {1991},
     pages = { 1071-1081},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1181072930}
}
Lin, Pei-Kee. Full 2-Convexity in Bochner $\bf L^p$-Spaces. Rocky Mountain J. Math., Tome 21 (1991) no. 4, pp.  1071-1081. http://gdmltest.u-ga.fr/item/1181072930/